# SDR UIEA200600067

- Difficulty date: April 3, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,049 hours, 16,466 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 15 KRUEGER FLAP DEFECTS, P/N 65B39250-2, S/N 000292, ALL "P" SEAL AND MOLDING SEAL WORN.  OUTBD ARM PIVOT BEARING MIGRATED.  STIFFENER CRACK AT EX-REPAIR AREA.  BULL NOSE CRACK AT MID SECTION.  REPAIR CARRIED OUT AS PER SWSC MSO 66/02/06, CS/020/03/06, TPAFT 06/0067, P52-1303794370050.  INSTALLATION CARRIED OUT IAW AMM 27-81-01.
